Congruences from q-Catalan Identities
Publish place: Transactions on Combinatorics، Vol: 5، Issue: 4
Publish Year: 1395
Type: Journal paper
Language: English
View: 142
This Paper With 11 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_COMB-5-4_005
Index date: 20 November 2021
Congruences from q-Catalan Identities abstract
In this paper, by studying three q-Catalan identities given by Andrews, we arrive at a certain number of congruences. These congruences are all modulo \Phi_n(q), the n-th cyclotomic polynomial or the related functions and modulo q-integers.
Congruences from q-Catalan Identities Keywords:
Congruences from q-Catalan Identities authors
Qing Zou
Department of Mathematics, The University of Iowa
مراجع و منابع این Paper:
لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :